# SDR 200200244

- Difficulty date: April 12, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 63,957 hours, 33,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 65B1704711
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FORE FLAP, INBOARD DRIVE LINK ATTACH FITTING WAS BROKE COMPLETELY THROUGH.  REPLACED ATTACH FITTING IN ACCORDANCE WITH SRM 57-30-02.
